# SDR AALA202112227525

- Difficulty date: December 21, 2021
- Submitted: December 22, 2021
- Operation: Air carrier
- Aircraft: N902NN
- Make and model: Boeing 737*
- Aircraft serial: 31154
- Aircraft time: 27,086 hours, 11,402 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: CEILING MOUNTED AISLE EXIT ROW LIGHT HOUSING ADJACENT TO ROWS 16-17 HAS BECOME DETACHED. RE SECURED CEILING MOUNTED AISLE EXIT LIGHT PER AMM 33-51-01.
